Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 5.


Anderson, O
(2019) Chow schemes in mixed characteristic. PhD thesis, University of Liverpool.


Van Zelm, J
(2018) The Enumerative Geometry of Double Covers of Curves. PhD thesis, University of Liverpool.


Holmes, David, Kass, Jesse Leo and Pagani, Nicola
(2018) Extending the double ramification cycle using Jacobians. European Journal of Mathematics, 4 (3). 1087 - 1099.


Pagani, Nicola
(2016) Moduli of abelian covers of elliptic curves. Journal of Pure and Applied Algebra, 220 (3). 1258 - 1279.


Pagani, Nicola, Ricolfi, Andrea and Van Zelm, Jason
(2019) Pullbacks of universal Brill-Noether classes via Abel-Jacobi morphisms. Mathematische Nachrichten.

This list was generated on Sat May 23 21:19:30 2020 BST.